Interval estimation for log-linear models with one variable subject to non-ignorable non-response

Clarke, Paul S., Smith, Peter W. F. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2004. 66 (2) :357-368

Locate this article in:

Bibtex

@article{CIS-189017,
  Author = {Clarke, Paul S. and Smith, Peter W. F.},
  Title = {Interval estimation for log-linear models with one variable subject to non-ignorable non-response},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {66},
  Number = {2},
  Year = {2004},
  Pages = {357--368},
  Keywords = {Categorical data, Confidence intervals, Bootstrap, Profile likelihood, informative non-response, Boundary solutions}
}

Similar articles